# SDR UPS04443605

- Difficulty date: December 12, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EXIT SIGN AT UPPER DECK EMERGENCY EXIT IS INOP AND MARKED AS DEACTIVATED.  REMOVED DEACTIVATED LABEL, NO POWER AT EXIT SIGN REQUIRES FURTHER T/S.  REPLACED BATTERY PACK IAW B747 MM 33-51-04, OPS CHECK GOOD.
